# SDR SIMA2018100511004

- Difficulty date: September 11, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 30,943 hours, 27,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 663638
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 6 FLOOR LIGHTS AND EXTRUSION DAMAGED.-C/A-REMOVED AND REPLACED NR 6 FLOOR LIGHT AND EXTRUSION IAW SWPM 20-21-00. FOUND DURING OPEN UP.
